MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305195
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 305195.Batch # 3158795.It was reported by customer that the needle piercing out of the plastic cover.Verbatim: rcc received a complaint via email.Email(s) attached.On 19/04/2024 while mixing inside the cleanroom , we found 1 of bd needle ref# (b)(4) lot# 3158795 with the needle piercing out of the plastic cover.Item cannot be used.We have received product complaint regarding the item# 305195.Item description: needle bd hypo 18gx1in sterile.Lot # 3158795.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
No additional information received.Material # 305195.Batch # 3158795.It was reported by customer that the needle piercing out of the plastic cover.Verbatim: rcc received a complaint via email.Email(s) attached.On 19/04/2024 while mixing inside the cleanroom , we found 1 of bd needle ref# (b)(4) lot# 3158795 with the needle piercing out of the plastic cover.Item cannot be used.We have received product complaint regarding the item# (b)(4) item description: needle bd hypo 18gx1in sterile.Lot # 3158795.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.It was reported the needle was piercing out of the plastic cover.To aid in the investigation, one sample in a sealed packaging blister and one photo was provided for evaluation by our quality team.A visual inspection was performed, and the needle is through the plastic shield.The photo provided shows the sample received.No other defects or imperfections were observed.This defect could occur if the needle assembly was not properly seated in the assembly fixture.A device history record review was completed for provided material number 305195, lot 3158795.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality issues.All processes and final inspections complied with specification requirements.The sample will be shown to associates for awareness.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.

Brand Name
NEEDLE 18X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19193741
Report Number1911916-2024-00290
Device Sequence Number7620371
Product Code FMI
UDI-Device Identifier30382903051954
UDI-Public(01)30382903051954
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305195
Device Lot Number3158795
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown